Sankhya-Search:Search-Results



Back to Sankhya-Home | Back to Sankhya-Search
No. of Matches: 76
Title: On the admissibility of Hartley-Ross estimator.
Author(s): S. Sengupta
Series: B
Volume: 45
Part: 3
Page No.: 471--474
Year: 1983
AMS Subject Classification: 62D05, 62C15
Summary of Paper

Title: Use of modified estimator in recovery of inter-block information.
Author(s): C. R. Bhattacharya
Series: B
Volume: 45
Part: 3
Page No.: 466--470
Year: 1983
AMS Subject Classification: 62J10, 62F10, 62K10
Summary of Paper

Title: Effects of household size on household expenditure pattern: An application of an addilog engel model
Author(s): L. R. Jain
Series: B
Volume: 45
Part: 3
Page No.: 431--446
Year: 1983
Summary of Paper

Title: A note on two stages aggregation of variables through equal weighting in every stage.
Author(s): R. N. De
Series: B
Volume: 45
Part: 3
Page No.: 447--465
Year: 1983
AMS Subject Classification: 62-07, 62P25
Summary of Paper

Title: Truncated distributions and measures of income inequality.
Author(s): J. K. Ord, G. P. Patil, C. Taillie
Series: B
Volume: 45
Part: 3
Page No.: 413--430
Year: 1983
AMS Subject Classification: 62E15, 90A99
Summary of Paper

Title: Convergence of the moments of the modified $k$-class estimators.
Author(s): P. A. V. B. Swamy, J. S. Mehta, N. S. Iyengar
Series: B
Volume: 45
Part: 3
Page No.: 398--412
Year: 1983
AMS Subject Classification: 62E20,
Summary of Paper

Title: Finite sample properties of a modification of the limited information maximum likelihood estimator.
Author(s): P. A. V. B. Swamy, J. S. Mehta, N. S. Iyengar
Series: B
Volume: 45
Part: 3
Page No.: 389--397
Year: 1983
AMS Subject Classification: 62P20
Summary of Paper

Title: On the relative efficiency of four ratio type estimators in cluster sampling.
Author(s): D. Pfeffermann
Series: B
Volume: 45
Part: 3
Page No.: 376--388
Year: 1983
AMS Subject Classification: 62D05
Summary of Paper

Title: Estimation of the variance in finite population sampling.
Author(s): Malay Ghosh, Glen Meeden
Series: B
Volume: 45
Part: 3
Page No.: 362--375
Year: 1983
AMS Subject Classification: 62D05
Summary of Paper

Title: On the $E$-optimality of block designs.
Author(s): Mike Jacroux
Series: B
Volume: 45
Part: 3
Page No.: 351--361
Year: 1983
AMS Subject Classification: 62K05, 62K10
Summary of Paper

Title: On construction of balanced incomplete block designs with nested rows and columns.
Author(s): H. L. Agrawal, Jagdish Prasad
Series: B
Volume: 45
Part: 3
Page No.: 345--350
Year: 1983
AMS Subject Classification: 05B05, 62K10
Summary of Paper

Title: Nonparametric procedures to select populations better than a known standard.
Author(s): Jayant V. Deshpande, Gobind P. Mehta
Series: B
Volume: 45
Part: 3
Page No.: 330--344
Year: 1983
AMS Subject Classification: 62F07, 62G99
Summary of Paper

Title: The prediction of future order statistics in the two-parameter Weibull distributions - A robust study
Author(s): Uditha Balasooriya, Lai K. Chan
Series: B
Volume: 45
Part: 3
Page No.: 320--329
Year: 1983
Summary of Paper

Title: Bounding moments from grouped data and the importance of group means.
Author(s): Abba M. Krieger
Series: B
Volume: 45
Part: 3
Page No.: 309--319
Year: 1983
AMS Subject Classification: 60E99,
Summary of Paper

Title: Corrigenda: 'Some remarks on second-order admissibility in the multiparameter case'.
Author(s): Anirban DasGupta, J. K. Ghosh
Series: A
Volume: 45
Part: 3
Page No.: 399--400
Year: 1983
AMS Subject Classification: 62C15

Title: Book review: Martingale Limit Theory and Its Application by P.Hall and C.C. Heyde
Author(s): Gutti Jogesh Babu
Series: A
Volume: 45
Part: 3
Page No.: 397--398
Year: 1983

Title: Book review: Edgeworth Expansion for Linear Combination of Order Statistics - by R. Helmers
Author(s): Kesar Singh
Series: A
Volume: 45
Part: 3
Page No.: 395--396
Year: 1983

Title: A probabilistic proof of Hausdorff's theorem for double sequences.
Author(s): A. I. Dale
Series: A
Volume: 45
Part: 3
Page No.: 391--394
Year: 1983
AMS Subject Classification: 60E50,
Summary of Paper

Title: On asymptotic representation and approximation to normality of $L$-statistics. II.
Author(s): Kesar Singh
Series: A
Volume: 45
Part: 3
Page No.: 377--390
Year: 1983
AMS Subject Classification: 62G20, 62E20, 62G30
Summary of Paper

Title: Use of prior information on some parameters in estimating population mean.
Author(s): T. P. Tripathi, Pulakesh Maiti, S. D. Sharma
Series: A
Volume: 45
Part: 3
Page No.: 372--376
Year: 1983
AMS Subject Classification: 62D05
Summary of Paper

Title: Estimation of the mixing proportion of two known distributions.
Author(s): M. Ahmad, N. Giri, B. K. Sinha
Series: A
Volume: 45
Part: 3
Page No.: 357--371
Year: 1983
AMS Subject Classification: 62F10
Summary of Paper

Title: Theoretical investigations of some sequential and two-stage procedures to select the larger mean.
Author(s): N. Mukhopadhyay
Series: A
Volume: 45
Part: 3
Page No.: 346--356
Year: 1983
AMS Subject Classification: 62F07, 62L10, 60F05
Summary of Paper

Title: When is the $t$-statistic $t$-distributed.
Author(s): Lennart Bondesson
Series: A
Volume: 45
Part: 3
Page No.: 338--345
Year: 1983
AMS Subject Classification: 62E10,
Summary of Paper

Title: Conditional independence in statistics.
Author(s): D. Basu, Carlos A. de B. Pereira
Series: A
Volume: 45
Part: 3
Page No.: 324--337
Year: 1983
AMS Subject Classification: 62B99, 62B05, 62B20
Summary of Paper

Title: Exact densities of the random $r$-contents of beta distributed random points in an $n$-ball.
Author(s): A. M. Mathai
Series: A
Volume: 45
Part: 3
Page No.: 313--323
Year: 1983
AMS Subject Classification: 62E15, 60D05, 62E20
Summary of Paper

Title: On the robustness of LRT in singular linear models.
Author(s): Thomas Mathew, P. Bhimasankaram
Series: A
Volume: 45
Part: 3
Page No.: 301--312
Year: 1983
AMS Subject Classification: 62J05, 62F03, 62F35
Summary of Paper

Title: An alternative to the sequential $T$-test.
Author(s): L. S. Hayre
Series: A
Volume: 45
Part: 3
Page No.: 288--300
Year: 1983
AMS Subject Classification: 62L10
Summary of Paper

Title: A descriptive characterization of ergodic systems.
Author(s): M. G. Nadkarni
Series: A
Volume: 45
Part: 3
Page No.: 271--287
Year: 1983
AMS Subject Classification: 28D05
Summary of Paper

Title: Measures with infinitely many infinitely divisible extensions.
Author(s): I. V. Ostrovskii
Series: A
Volume: 45
Part: 3
Page No.: 257--270
Year: 1983
AMS Subject Classification: 60E07, 28A12, 60E10
Summary of Paper

Title: Book Review: Factorial Designs: by B.L. Raktoe, A. Hedayat and W.T. Federer
Author(s): A. C. Mukhopadhyay
Series: B
Volume: 45
Part: 2
Page No.: 306--307
Year: 1983

Title: On the existence of explicit restricted maximum likelihood estimators in multivariate normal models.
Author(s): Mohamed Y. El Bassiouni
Series: B
Volume: 45
Part: 2
Page No.: 303--305
Year: 1983
AMS Subject Classification: 62H12
Summary of Paper

Title: A note on maximum conditional likelihood estimation for the gamma distribution.
Author(s): Shaul K. Bar-Lev, Benjamin Reiser
Series: B
Volume: 45
Part: 2
Page No.: 300--302
Year: 1983
AMS Subject Classification: 62F12
Summary of Paper

Title: Multivariate Analysis: some reminiscences on its origin and development.
Author(s): C. Radhakrishna Rao
Series: B
Volume: 45
Part: 2
Page No.: 284--299
Year: 1983
Summary of Paper

Title: Some results of a stochastic process associated with Geiger Muller (GM) counter model.
Author(s): Suddhendu Biswas, Bihari Lal Nautiyal, R. N. S. Tyagi
Series: B
Volume: 45
Part: 2
Page No.: 271--283
Year: 1983
AMS Subject Classification: 60K05, 60K30
Summary of Paper

Title: Autocorrelated and heteroscedastic disturbances in linear regression analysis: a Monte Carlo study.
Author(s): Balu L. Bumb, Harry H. Kelejian
Series: B
Volume: 45
Part: 2
Page No.: 257--270
Year: 1983
Summary of Paper

Title: Formulae for the covariance structure of the sampled autocovariances from series generated by general autoregressive integrated moving average processes of order $(p, d, q), d=0$ or $1$.
Author(s): O. D. Anderson, J. G. de Gooijer
Series: B
Volume: 45
Part: 2
Page No.: 249--256
Year: 1983
AMS Subject Classification: 62M10
Summary of Paper

Title: Asymptotic properties of the generalized regression estimator in probability sampling.
Author(s): P. M. Robinson, Carl-Erik Sńrndal
Series: B
Volume: 45
Part: 2
Page No.: 240--248
Year: 1983
AMS Subject Classification: 62D05
Summary of Paper

Title: Resistant BIB designs.
Author(s): S. M. Shah, C. C. Gujarathi
Series: B
Volume: 45
Part: 2
Page No.: 225--232
Year: 1983
AMS Subject Classification: 62K10
Summary of Paper

Title: Optimal change over designs.
Author(s): A. Dey, V. K.Gupta, M. Singh
Series: B
Volume: 45
Part: 2
Page No.: 233--239
Year: 1983
AMS Subject Classification: 62K05
Summary of Paper

Title: Incomplete block designs for comparing treatments with a control. II. Optimal designs for one-sided comparisons when $p=2(1)6,$ $k=2$ and $p=3,$ $k=3$.
Author(s): Robert E. Bechhofer, Ajit C. Tamhane
Series: B
Volume: 45
Part: 2
Page No.: 193--224
Year: 1983
AMS Subject Classification: 62K10, 62K05
Summary of Paper

Title: Sample moments integrating normal kernel estimators of multivariate density and regression functions.
Author(s): Herman J. Bierens
Series: B
Volume: 45
Part: 2
Page No.: 160--192
Year: 1983
AMS Subject Classification: 62G05
Summary of Paper

Title: Statistics, statisticians and public policy making.
Author(s): C. Radhakrishna Rao
Series: B
Volume: 45
Part: 2
Page No.: 151--159
Year: 1983
Summary of Paper

Title: Some results on $chi sp{2}$ and a related distribution.
Author(s): Sanat K. Sarkar
Series: A
Volume: 45
Part: 2
Page No.: 253--255
Year: 1983
AMS Subject Classification: 62E15,
Summary of Paper

Title: A characterization of the Cauchy distribution
Author(s): Robert M. Norton
Series: A
Volume: 45
Part: 2
Page No.: 247--252
Year: 1983
AMS Subject Classification: 62E10,
Summary of Paper

Title: Comparison of the likelihood ratio, Rao's and Wald's tests and a conjecture of C. R. Rao.
Author(s): Tapas K. Chandra, S. N. Joshi
Series: A
Volume: 45
Part: 2
Page No.: 226--246
Year: 1983
AMS Subject Classification: 62F03, 62F05
Summary of Paper

Title: On the robustness of the LRT with respect to specification errors in a linear model.
Author(s): Thomas Mathew, P. Bhimasankaram
Series: A
Volume: 45
Part: 2
Page No.: 212--225
Year: 1983
AMS Subject Classification: 62J05
Summary of Paper

Title: A nonnegative estimator of variance component closest to MINQUE.
Author(s): Yogendra P. Chaubey
Series: A
Volume: 45
Part: 2
Page No.: 201--211
Year: 1983
AMS Subject Classification: 62J10, 62F10
Summary of Paper

Title: Some remarks on second-order admissibility in the multiparameter case.
Author(s): Anirban DasGupta, J. K. Ghosh
Series: A
Volume: 45
Part: 2
Page No.: 181--190
Year: 1983
AMS Subject Classification: 62C15
Summary of Paper

Title: A conditioned limit law result for jumps in the sequence of partial maxima of a stationary Gaussian sequence.
Author(s): W. P. McCormick
Series: A
Volume: 45
Part: 2
Page No.: 191--200
Year: 1983
AMS Subject Classification: 60G15, 60F05
Summary of Paper

Title: On the Glivenko-Cantelli theorem in a finitely additive setting.
Author(s): Robert Chen, S. Ramakrishnan
Series: A
Volume: 45
Part: 2
Page No.: 161--167
Year: 1983
AMS Subject Classification: 60F15, 60A10
Summary of Paper

Title: Neyman factorisation theorems for experiments admitting densities.
Author(s): R. V. Ramamoorthi, Sakutar÷ Yamada
Series: A
Volume: 45
Part: 2
Page No.: 168--180
Year: 1983
AMS Subject Classification: 62B05, 62B20
Summary of Paper

Title: On permutational central limit theorems for general multivariate linear rank statistics.
Author(s): Pranab Kumar Sen
Series: A
Volume: 45
Part: 2
Page No.: 141--149
Year: 1983
AMS Subject Classification: 62G10, 62E20, 62H10
Summary of Paper

Title: The Bernstein-von Mises theorem for a certain class of diffusion processes.
Author(s): Arup Bose/Arup Basu
Series: A
Volume: 45
Part: 2
Page No.: 150--160
Year: 1983
AMS Subject Classification: 62M05
Summary of Paper

Title: Book Review: Social and Economic Statistics for Africa: by G.M.C. Kpedekpo and P.L.Arya
Author(s): R. K. Som, C. N. Ejiogu
Series: B
Volume: 45
Part: 1
Page No.: 149--150
Year: 1983

Title: A solution of the martingale central limit problem. III. Invariance principles with mixtures of LÚvy processes limits.
Author(s): P. Jeganathan
Series: A
Volume: 45
Part: 2
Page No.: 125--140
Year: 1983
AMS Subject Classification: 60F17, 60G42
Summary of Paper

Title: Remark on the paper: 'On constructing balanced incomplete block designs from association matrices'
Author(s): Sanpei Kageyama
Series: B
Volume: 45
Part: 1
Page No.: 148
Year: 1983
AMS Subject Classification: 05B05, 62K10
Summary of Paper

Title: Some extensions to Miss F. N. David's tables of sample correlation coefficient: distribution function and percentiles.
Author(s): Kathleen Subrahmaniam, Kocherlakota Subrahmaniam
Series: B
Volume: 45
Part: 1
Page No.: 75--147
Year: 1983
AMS Subject Classification: 62Q05
Summary of Paper

Title: Measures of poverty based on the representative income gap
Author(s): Satya Ranjan Chakravarty
Series: B
Volume: 45
Part: 1
Page No.: 69--74
Year: 1983
Summary of Paper

Title: Some monte carlo evidence on the relative importance of models and methods in econometrics.
Author(s): Walter Kramer
Series: B
Volume: 45
Part: 1
Page No.: 60--68
Year: 1983
Summary of Paper

Title: Merging of treatments in block designs.
Author(s): P. D. Puri, A. K. Nigam
Series: B
Volume: 45
Part: 1
Page No.: 50--59
Year: 1983
AMS Subject Classification: 62K10, 62K15
Summary of Paper

Title: Recurrence relations for equi-coordinate and orthant probabilities.
Author(s): F. B. Six
Series: B
Volume: 45
Part: 1
Page No.: 30--49
Year: 1983
AMS Subject Classification: 62E15,
Summary of Paper

Title: Approximation of arbitration games by finite subgames.
Author(s): S. H. Tijs, M. J. M. Jansen
Series: B
Volume: 45
Part: 1
Page No.: 1--11
Year: 1983
AMS Subject Classification: 90D05
Summary of Paper

Title: On the exact nonnull distribution of Wilks' $Lsb{{ m }vc}$ criterion in the complex case.
Author(s): Anita Singh, K. C. S. Pillai
Series: B
Volume: 45
Part: 1
Page No.: 12--19
Year: 1983
AMS Subject Classification: 62H10, 62H15
Summary of Paper

Title: Moments of inter-group variance component estimator in samples from a nonnormal universe.
Author(s): R. A. Singhal, C. Singh
Series: B
Volume: 45
Part: 1
Page No.: 20--29
Year: 1983
AMS Subject Classification: 62J10, 62E15
Summary of Paper

Title: Interchanging the order of stochastic integration and ordinary differentiation.
Author(s): Rajeeva L. Karandikar
Series: A
Volume: 45
Part: 1
Page No.: 120--124
Year: 1983
AMS Subject Classification: 60H05, 60H10
Summary of Paper

Title: A property of the jackknife estimation of the variance when more than one observation is omitted.
Author(s): R. P. Bhargava
Series: A
Volume: 45
Part: 1
Page No.: 112--119
Year: 1983
AMS Subject Classification: 62F35, 62F10
Summary of Paper

Title: A note on Blackwell sufficiency and a Skibinsky characterization of distributions.
Author(s): D. Basu, Carlos A. de B. Pereira
Series: A
Volume: 45
Part: 1
Page No.: 99--104
Year: 1983
AMS Subject Classification: 62E10, 62B10, 62B15
Summary of Paper

Title: Weak convergence for Dirichlet processes.
Author(s): Albert Y. Lo
Series: A
Volume: 45
Part: 1
Page No.: 105--111
Year: 1983
AMS Subject Classification: 60F05, 60J65, 62G99
Summary of Paper

Title: Sufficiency and completeness in the general Gauss-Markov model.
Author(s): Hilmar Drygas
Series: A
Volume: 45
Part: 1
Page No.: 88--98
Year: 1983
AMS Subject Classification: 62J05, 62B05
Summary of Paper

Title: Some asymptotic properties of risk functions when the limit of the experiment is mixed normal.
Author(s): P. Jeganathan
Series: A
Volume: 45
Part: 1
Page No.: 66--87
Year: 1983
AMS Subject Classification: 60F05, 62B15, 62E20
Summary of Paper

Title: Asymptotic theory of estimation in nonlinear stochastic differential equations for the multiparameter case.
Author(s): Arup Bose/Arup Basu
Series: A
Volume: 45
Part: 1
Page No.: 56--65
Year: 1983
AMS Subject Classification: 62M05
Summary of Paper

Title: A note on the concept of joint distributions of pairs of observables
Author(s): F. H. Ruymgaart
Series: A
Volume: 45
Part: 1
Page No.: 38--43
Year: 1983
AMS Subject Classification: 81B99, 60E05, 81-01
Summary of Paper

Title: Remarks on the theory of characteristic functions of nonnegative random variables.
Author(s): Gabriele Laue
Series: A
Volume: 45
Part: 1
Page No.: 44--55
Year: 1983
AMS Subject Classification: 60E10, 60E07
Summary of Paper

Title: Finitely additive zero-one laws.
Author(s): Roger A. Purves, William D. Sudderth
Series: A
Volume: 45
Part: 1
Page No.: 32--37
Year: 1983
AMS Subject Classification: 60F20, 60A10, 60G05,
Summary of Paper

Title: Recurrence of projections of diffusions.
Author(s): S. Ramasubramanian
Series: A
Volume: 45
Part: 1
Page No.: 20--31
Year: 1983
AMS Subject Classification: 60J60
Summary of Paper

Title: Minimizing Fisher information over mixtures of distributions.
Author(s): P. J. Bickel, J. R. Collins
Series: A
Volume: 45
Part: 1
Page No.: 1--19
Year: 1983
AMS Subject Classification: 62B10, 62F35
Summary of Paper

Back to Sankhya-Home | Back to Sankhya-Search